MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9277
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector(s separates and has leakage.The following information was received by the initial reporter with the following verbatim: maxzero valve comes off the extencion with very low force.Updated on 02.11.2023.From follow-up: there has not been leak at the children emergency policlinic but customer mentioned that he had noticed the valve quite easily, with low force gets off the exyencion.But when patient was forwarded to bed ward, the valve had come of the extension and it had leak there.
 
Additional Manufacturer Narrative
Investigation results: two mz9277 samples were received in sealed packaging from lot 22049315 for investigation.The customer reported that the "maxzero valve comes off the extension with very low force".The samples were sent to the bd product test laboratory for tensile testing in accordance with the requirements of bs: en: iso 8536-9: "infusion equipment for medical use.Fluid lines for use with pressure infusion equipment"; the products met and exceeded the tensile requirements of the standard throughout testing.The details of this feedback were forwarded to the manufacturing site for investigation.A review of the production records for lot 22049315 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.It was not possible to confirm the root cause of the customer¿s experience in this instance.Testing of the returned sample did not identify any product defects or quality deviations that could have contributed to the customer¿s experience.A review of the customer feedback database indicates that this is a rare occurrence with a small number of similar reports against the mz9277 set in the past 12 months.
 
Event or Problem Description
No additional information.

Brand Name
BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18212120
Report Number9616066-2023-02269
Device Sequence Number12373246
Product Code FPA
UDI-Device Identifier10885403240799
UDI-Public(01)10885403240799
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/25/2025
Device Catalogue NumberMZ9277
Device Lot Number22049315
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown